Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 251, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 19, 2022, 1:15 PM EDT for Crisp County, Dooly County, Wilcox County, Georgia. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2022, 1:15 PM EDT (17:15 UTC)
- Expired
- Jul 19, 2022, 1:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crisp County, GA, Dooly County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 97 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 1:20 PM EDT | TSTM WND DMG | 2 S Cordele, GA | APPROXIMATELY 2000 CUSTOMERS WITHOUT POWER ACROSS SOUTHERN LIMITS OF CORDELE DUE TO TREES DOWN ON POWERLINES. |
| Jul 19, 1:22 PM EDT | TSTM WND DMG | 1 Sw Arabi, GA | TREE DOWN ON POWERLINES ON BUFORD RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1293 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
190
WUUS52 KFFC 191715
SVRFFC
GAC081-093-315-191745-
/O.NEW.KFFC.SV.W.0251.220719T1715Z-220719T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
115 PM EDT Tue Jul 19 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Wilcox County in central Georgia...
Southeastern Dooly County in central Georgia...
Crisp County in central Georgia...
* Until 145 PM EDT.
* At 115 PM EDT, a severe thunderstorm was located over Raines, or
near Cordele, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Cordele, Arabi, East Crisp, Georgia Veterans Memorial St Pk,
Raines, Double Run, Tremont, Wenona, Seville and Hatley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
3184 8388 3196 8393 3209 8366 3200 8356
3185 8354 3185 8361 3184 8361 3181 8381
TIME...MOT...LOC 1715Z 246DEG 16KT 3190 8383
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 11:58 AM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 19, 11:58 AM EDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1158 AM EDT Tue Jul 19 2022 .UPDATE... Another wave of convective activity has been pushing through north Georgia this morning where training showers and thunderstorms over some of our northwestern counties have become a bit of a concern. Estimates are showing that 2.0-3.5" have fallen over the last 24 hours and soils are starting to become sufficiently moist. PWATs on this morning's sounding were 1.91" and the vertical profile is quite moist (low and mid level relative humidities are >70%). Will be keeping an eye on the area as the situation evolves regarding any flash flooding concerns as more precipitation is anticipated to impact the area over the next few hours. Additionally, SPC has upgraded much of the forecast area to a Marginal Risk for the Day 1 Convective Outlook. We've already seen a few thunderstorms this morning producing gusty winds and frequent lightning. Diurnally driven convective activity is anticipated to continue this afternoon, especially in areas that are able to recover and destabilize under sparse cloud coverage. Have made adjustments to the grids this morning to reflect recent trends. The forecast otherwise remains generally on track. .PREV DISCUSSION... /Issued 743 AM EDT Tue Jul 19 2022/ ..Updated for 12Z Aviation Discussion... PREV DISCUSSION... /Issued 336 AM EDT Tue Jul 19 2022/ SHORT TERM /Today through Wednesday/... Current mosaic radar loop shows showers and isolated thunderstorms moving east across North and central AL and GA. These storms are associated with a shortwave moving across the region and they look like they will hold together for the next few hours. Expecting another round of convection this afternoon, but it could be hampered by cloud coverage and the storms working the area over this morning. With the heating of the day and diurnally driven instability, storms will ramp up again across much of the forecast area. There will also be a few weak boundaries laying around the area from the wake of this mornings storms so they should act as a catalyst and help spark some redevelopment this afternoon. Capes expected to get up into the 1500-2000 J/kg range today and Wednesday so we will have enough support for the development of thunderstorms. Not expecting any widespread severe activity at this time which also goes well with the general risk areas SPC has across GA Today and Wed. High temperatures in the mid 80s to low 90s will be close to seasonal norms today but temps rise into the low 90s to mid 90s Wed. 01 LONG TERM /Wednesday Night through Monday/... NW flow aloft during the middle of the week, with a longwave trough just offshore. 500mb shear axis currently overhead has shifted to the south across far south GA/FL panhandle. By late Thursday/early Friday, a high pressure ridge centered across the four corners region of the country will begin to build eastward across the area. This ridging will remain in place through early next week. At the surface, a lee trough should remain in place across the CWA for most of the period. A weak frontal boundary is expected to approach northern portions of the state late Thursday into early Friday. The front shouldn't make much southward progress and should become stationary across the TN valley later Friday into Saturday, before becoming diffuse. High pressure at the surface will build in for early next week. No major changes needed for the forecast period. With high pressure building aloft and at the surface for early next week, a warming trend is likely. NListemaa AVIATION... 12Z Update... Current radar loop shows showers exiting the ATL area with a second round of storms moving into NW GA. If this second wave holds together it should move into the ATL area by 14z so have introduced another round of precip into the TAFs. Still thinking a third round of storms will develop this afternoon so all in all it looks to be a fairly stormy day. Ceilings should be mainly VFR with some MVFR in and around the convective activity. //ATL Confidence...12Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 91 73 92 / 40 50 30 50 Atlanta 73 91 75 91 / 50 50 30 50 Blairsville 66 85 68 87 / 40 50 40 50 Cartersville 72 91 73 92 / 50 40 30 50 Columbus 74 92 76 93 / 40 40 20 50 Gainesville 71 89 73 90 / 40 50 30 50 Macon 73 93 75 94 / 40 50 20 50 Rome 73 94 75 95 / 50 40 40 50 Peachtree City 72 91 73 91 / 50 40 30 50 Vidalia 74 91 75 93 / 40 50 10 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KAL LONG TERM....NListemaa AVIATION...01
Hazardous weather outlook, Jul 19, 11:11 AM EDT, 2 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1111 AM EDT Tue Jul 19 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201515- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1111 AM EDT Tue Jul 19 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are possible across portions of north and central Georgia today. A few storms could become strong to severe, capable of producing gusty winds, heavy rain, and frequent lightning as the main threats. Locally heavy rainfall associated with stronger storms may lead to isolated flooding concerns. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered thunderstorms are possible each afternoon and evening across much of the forecast area this week and into the weekend. Some storms could be strong to severe with strong to damaging wind gusts, frequent lightning, and heavy rainfall as the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 19, 10:52 AM EDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1052 AM EDT Tue Jul 19 2022
GAZ011-019-030-191530-
Chattooga GA-Polk GA-Floyd GA-
1052 AM EDT Tue Jul 19 2022
...A strong thunderstorm will impact portions of southern Floyd, Polk
and southwestern Chattooga Counties through 1130 AM EDT...
At 1052 AM EDT, a strong thunderstorm was over Cave Spring, or 8
miles northeast of Forney, moving east at 30 mph.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Locations impacted include...
Rome, Cedartown, Rockmart, Aragon, Cave Spring, Fish Creek, Lindale,
Antioch, Van Wert, Seney, Coosa, Esom Hill and Etna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3435 8547 3424 8503 3421 8503 3421 8505
3408 8505 3408 8503 3395 8504 3395 8505
3391 8505 3390 8512 3395 8539
TIME...MOT...LOC 1452Z 290DEG 26KT 3415 8534
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Jul 19, 11:36 AM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1136 AM EDT Tue Jul 19 2022
GAZ019-020-030-031-191600-
Polk GA-Bartow GA-Paulding GA-Floyd GA-
1136 AM EDT Tue Jul 19 2022
...A strong thunderstorm will impact portions of northern Paulding,
southern Floyd, Polk and southwestern Bartow Counties through NOON
EDT...
At 1136 AM EDT, a strong thunderstorm was over Seney, or 9 miles
northeast of Cedartown, moving east at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Rome, Cartersville, Dallas, Cedartown, Rockmart, Euharlee, Hiram,
Emerson, Aragon, Cave Spring, Braswell, Taylorsville, Fish Creek,
Burnt Hickory Ridge, Lindale, Van Wert, Seney, Cross Roads,
Stilesboro and New Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3417 8474 3388 8474 3403 8541 3428 8546
TIME...MOT...LOC 1536Z 287DEG 30KT 3407 8511
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 19, 12:01 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1201 PM EDT Tue Jul 19 2022
GAZ019>021-030>032-191630-
Polk GA-Cobb GA-Cherokee GA-Bartow GA-Paulding GA-Floyd GA-
1201 PM EDT Tue Jul 19 2022
...A strong thunderstorm will impact portions of northeastern
Paulding, southwestern Cherokee, Cobb, southeastern Floyd,
northeastern Polk and Bartow Counties through 1230 PM EDT...
At 1201 PM EDT, a strong thunderstorm was near Seney, or 9 miles
northeast of Cedartown, moving east at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Marietta, Rome, Canton, Cartersville, Dallas, Cedartown, Smyrna,
Kennesaw, Woodstock, Acworth, Holly Springs, Rockmart, Euharlee,
Hiram, Emerson, Aragon, White, Kingston, Braswell and Taylorsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3402 8528 3432 8521 3425 8439 3384 8447
TIME...MOT...LOC 1601Z 281DEG 18KT 3412 8516
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 19, 12:16 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1216 PM EDT Tue Jul 19 2022
GAZ093-104>106-191645-
Macon GA-Crisp GA-Dooly GA-Sumter GA-
1216 PM EDT Tue Jul 19 2022
...A strong thunderstorm will impact portions of south central Macon,
western Dooly, eastern Sumter and northwestern Crisp Counties through
1245 PM EDT...
At 1216 PM EDT, a strong thunderstorm was near Huntington, or near
Americus, moving east at 10 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Americus, Byromville, Leslie, Lilly, De Soto, Dooling, Lamar, New
Era, Flint River Wma, Huntington, Pennington, Drayton and Methvins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3194 8418 3209 8425 3228 8399 3216 8381
3200 8385
TIME...MOT...LOC 1616Z 251DEG 10KT 3205 8414
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 19, 12:49 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1249 PM EDT Tue Jul 19 2022
GAZ104>106-191715-
Crisp GA-Dooly GA-Sumter GA-
1249 PM EDT Tue Jul 19 2022
...A strong thunderstorm will impact portions of southeastern Dooly,
southeastern Sumter and Crisp Counties through 115 PM EDT...
At 1249 PM EDT, a strong thunderstorm was over Georgia Veterans
Memorial St Pk, or 8 miles west of Cordele, moving east at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cordele, Vienna, Cobb, East Crisp, Fort Early, Georgia Veterans
Memorial St Pk, Richwood, Raines, Tremont, Wenona and Hatley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3186 8394 3186 8393 3190 8393 3191 8392
3191 8401 3200 8406 3218 8375 3207 8363
3190 8361 3185 8394
TIME...MOT...LOC 1649Z 247DEG 22KT 3193 8392
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 19, 1:12 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
112 PM EDT Tue Jul 19 2022
GAZ052-053-066-191745-
Coweta GA-Troup GA-Heard GA-
112 PM EDT Tue Jul 19 2022
...A strong thunderstorm will impact portions of Heard, northern
Troup and southwestern Coweta Counties through 145 PM EDT...
At 112 PM EDT, a strong thunderstorm was over Big Springs, or 10
miles west of Franklin, moving east at 40 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Franklin, Hogansville, Centralhatchee, Corinth, Waresville, Frolona,
Texas, Plant Wansley, Harrisonville, Glenn, Powers Crossroads and
Handy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3343 8491 3328 8485 3314 8488 3315 8524
3338 8528
TIME...MOT...LOC 1712Z 267DEG 33KT 3328 8527
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:24 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 36 min |
| Jul 19, 8:34 AM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 26 min |
| Jul 19, 9:05 AM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Jul 19, 9:35 AM EDT | Special Weather Statement | FFC | Clayton, Henry, Rockdale | 25 min |
| Jul 19, 9:38 AM EDT | Special Weather Statement | FFC | Floyd, Gordon | 37 min |
| Jul 19, 10:52 AM EDT | Special Weather Statement | FFC | Floyd, Polk | 38 min |
| Jul 19, 11:36 AM EDT | Special Weather Statement | FFC | Paulding, Polk | 24 min |
| Jul 19, 12:01 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Cobb, Floyd | 29 min |
| Jul 19, 12:16 PM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Jul 19, 12:49 PM EDT | Special Weather Statement | FFC | Crisp | 26 min |
| Jul 19, 1:12 PM EDT | Special Weather Statement | FFC | Heard | 33 min |
| Jul 19, 2:24 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Wheeler | 36 min |
| Jul 19, 2:34 PM EDT | Special Weather Statement | FFC | Webster | 26 min |
| Jul 19, 2:55 PM EDT | Special Weather Statement | FFC | Chattahoochee | 35 min |
| Jul 19, 3:01 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 29 min |
| Jul 19, 3:05 PM EDT | Special Weather Statement | FFC | Schley, Sumter, Webster | 25 min |
| Jul 19, 3:18 PM EDT | Special Weather Statement | FFC | Stewart | 27 min |
| Jul 19, 3:28 PM EDT | Special Weather Statement | FFC | Toombs | 32 min |
| Jul 19, 3:32 PM EDT | Special Weather Statement | FFC | Paulding | 28 min |
| Jul 19, 3:36 PM EDT | Special Weather Statement | FFC | Schley | 24 min |
| Jul 19, 3:45 PM EDT | Special Weather Statement | FFC | Macon | 30 min |
| Jul 19, 4:03 PM EDT | Special Weather Statement | FFC | Douglas | 27 min |
| Jul 19, 4:08 PM EDT | Special Weather Statement | FFC | Talbot, Taylor | 37 min |
| Jul 19, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Fulton, Paulding | 32 min |
| Jul 19, 4:45 PM EDT | Special Weather Statement | FFC | Carroll | 30 min |
| Jul 19, 4:59 PM EDT | Special Weather Statement | FFC | Pike | 31 min |
| Jul 19, 4:59 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 31 min |
| Jul 19, 5:16 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Jul 19, 5:19 PM EDT | Special Weather Statement | FFC | Pike | 26 min |
| Jul 19, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fulton | 25 min |
| Jul 19, 5:27 PM EDT | Special Weather Statement | FFC | DeKalb | 33 min |
| Jul 19, 5:31 PM EDT | Special Weather Statement | FFC | Pike | 29 min |
| Jul 19, 5:44 PM EDT | Special Weather Statement | FFC | Walton | 31 min |
| Jul 19, 5:53 PM EDT | Special Weather Statement | FFC | Baldwin | 37 min |
| Jul 19, 6:01 PM EDT | Special Weather Statement | FFC | Fayette | 29 min |
| Jul 19, 6:20 PM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| Jul 19, 6:42 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe | 33 min |
| Jul 19, 7:25 PM EDT | Special Weather Statement | FFC | Warren | 35 min |
| Jul 19, 7:33 PM EDT | Special Weather Statement | FFC | Taliaferro | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.